# SDR YENA200622

- Difficulty date: February 28, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 1610
- Aircraft time: 18,254 hours, 6,531 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112092200
- Part serial: NA
- Condition: Corroded
- Location: Y765/Fr 20
- Part time: 18,254 hours, 6,531 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON C4 CHECK, CORROSION ON SEAT TRACK LOCATED AT Y765 AT FRAME 20 (LEVEL 2 CORROSION).  SEAT TRACK FRAME 16 TO FRAME 24 REPLACED IAW SRM A320 AND PROTECTIVE TREATMENT APPLIED AND FASTENERS INSTALLED IAW SRM A 320 51-41-11.
